# SDR ASAA0946918

- Difficulty date: October 24, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 38,397 hours, 21,162 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: 2869
- Condition: Dented
- Location: Foreflap
- Component: Foreflap
- Component part number: 6546430189
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FORE FLAP HAS NUMEROUS DENTS ON UPPER CHAMBER.  REMOVED DAMAGED SKIN, FABBED FILLER & DOUBLER & BONDED REPAIR IAW B737 400 SRM 51 70 10 REPAIR 4.
